# SDR SWIA971414

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Worn
- Location: Lt & Rt Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FLAPS INCURRED DISAGREEMENT FROM FLAPS 15 TO FLAPS UP.  INBOARD PAIR DISAGREEMENT.  TRIED THREE TIMES TO FIX/RECONFIGURE, UNSUCCESSFUL.  RETURNED TO SLC.  LANDING CONFIGURATION (FLAPS 25) WORKED PROPERLY.  REPLACED 2 ROLLERS ON LEFT AND RIGHT INBOARD FLAPS, LEFT INBOARD OUTBOARD FIXED TRACK AND RIGHT INBOARD FLAP OUTBOARD TRACK.  GROUND CHECK GOOD.
